# SDR AALA202006159010

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 18,143 hours, 7,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - CAUTION PRESSURE LIGHT ON FORWARD FLIGHT ATTENDANT CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) PANEL.  SERVICED L1 DOOR ASSIST BOTTLE PER JOB CARD 26L80052001.
